Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have headache, motion problem and sexual problem. Have depression. Taking Flunil Melzap. Cure?

for past ten years i m taking tablets for sleeping + depression , side affects have arrived now, cant be normal nowadays. Tablet name - flunil melzap. symptoms im facing for 10 years - head ache, motion problem, sexual problem are continuously there for me . how to recover form this? alternatively now im taking sidha medicine now. age - 36, male. Im in India - Namakkal, tamilnadu. Please tell me whom to meet and where?
Asked On : Sat, 23 Feb 2013
Answers:  3 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Fluinil is an SSRI anti-depressant medication and Melzap is a sedative / anti-anxiety medication. Sometimes, psychiatric medication can cause unpleasant side effects - particularly sexual problems and digestion problems are common with anti-depressants.

Since these side effects seem to be quite distressing to you, I would advise you to discuss with a psychiatrist regarding a possible change in medication. You can also try psychological therapies like CBT and relaxation exercises like deep breathing, yoga, meditation, etc.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 25 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Payman Hajiazim's  Response
Hi there, thanks for asking. As you mentioned flunil (fluoxetine) can cause some sexual problems, it may also bring some motion issues and also headache. You may inform your doctor and if you combine your therapy with talk sessions (psychotherapy) the doctor can decrease the dose of fluoxetine gradually and you will get rid of the side effects. You may also tell him to prescribe a medication which treats the sexual side effect or the motion issues or headaches (which one that is bothering you more). Because taking several extra medication to treat the side effect may not be desirable, you may take medication for the one is really disturbing you. I wish you the best health.
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Hello caretrust5
Welcome to HCM
You have been prescribed right medications for sleep disorder and depression. Flunil is Fluvoxetine and Melzap is Clonazepam. Flunil is in SSRI group and usually considered as safe drugs in therapeutic doses, in some people nausea, vomiting, diarrhea etc. side effects reported in initial phases of therapy. Sexual side effects as delayed ejeculation, diminished libido, anoragsmia may occur in some males who are taking higher doses and are in prolonged therapy. But fortunately side effects are reversible and mere dose adjustment improves condition (After doctors advise). Or you can take advise from your attending psychiatrist for addition of some other drug which don't have sexual side effects (Like Trazonil) or to adjust doses. Sidha medicine is good option but you should not leave the conventional drug therapy.
There are plenty of best Psychiatrists in Tamilnadu you can visit any good hospital to take advise.
Hope I cleared your doubt.
Take Care.
Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor